- 02-13-2013 #11
Anyway, I think I remember talking to you some time back. The young guy with HBD, yeah? Yours is hands down genetic/primary. I think there is no question there. And so along with HBD comes ED in one form or another. They are like brothers of sorts. It then just becomes a question of how best to "manage" the ED. And you do this by managing the HBD itself. Although the jury is still out on what exactly is causing this sudden new ED of yours and how it manifests especially. Your profile is very then so there is not much to go on.
But yeah, the docs might be correct. Certain beta blockers can severely impact potency while others can instead help it. I don't know much about the specific drugs but at least I know about Toprol and Prinvil. I met a kid on liveperson with similar issues who switched from Toprol to Prinvil and got fixed. So its possible the 5 days was too short, especially if you were actually "waiting" for results.
So my advice is stick to their recommendations for a longer while and instead of "waiting" for the erections, you work on the psychological issues you might have. Give it a timeline and see. You can update me on my personal log here as I rarely look at other threads nowadays.
Stay looking up
- 02-13-2013 #12
- 02-13-2013 #13
- Join Date
- Oct 2012
Thanks Lito I will definitely keep you updated.
Cusp, it has been suggested and believe it or not it was only recently that I was scheduled for a 24 hour blood pressure monitor which I will do on the 25th, i'll definitely post the results. Although to be honest im assuming it will show hypertension .
- 02-13-2013 #14
If you are getting Toprol from your cardiologist, most likely you need that beta blocker for it's cardiac protective properties in treating your hypertension. Therefore an ACE Inhibitor ( Prinivil) would not be the best choice for you and you are already taking an angiotension inhibiting drug with the Losartan. You are on the maximum dose of the ARB Losartan, as well as a good dose of diuretic with the HCTZ. Being on three different classes of drugs for your hypertension sounds like it has been difficult to controll. That is a small dose of Toprol, so maybe your ED is from your long-standing Hypertension itself, not the drugs being used to treat it. A very low amount of VMA makes it unlikely that your Hypertension is from a pheochromocytoma. I hope you did not stop the Toprol on your own, since sudden discontinuation of a beta blocker can be dangerous.
- 02-13-2013 #15
- 02-13-2013 #16
- Join Date
- Oct 2012
- 02-14-2013 #17
- 02-14-2013 #18
- 02-14-2013 #19
You might want to get your own automatic BP machine to keep tract of your BP.
Enhance Your Penis in the Shower
Use the Bathmate to build a bigger and harder penis. It's as easy as 1-2-3 Shower! For a limited time, PEGym users get 33% OFF.
- By indianajones in forum Penis Enlargement ForumReplies: 9Last Post: 10-10-2011, 07:31 PM
- By mrmark in forum The GymReplies: 0Last Post: 09-14-2011, 10:02 PM
- By john1000 in forum Erectile Dysfunction ForumReplies: 25Last Post: 08-03-2011, 11:18 PM
- By bikerider09 in forum Beginner's ForumReplies: 99Last Post: 08-10-2010, 08:10 AM
- By mighty sparrow in forum Penis Devices ForumReplies: 1Last Post: 11-02-2009, 02:37 AM